标题:AN OPTIMAL FEEDBACK CONTROL-STRATEGY PAIR FOR ZERO-SUM LINEAR-QUADRATIC STOCHASTIC DIFFERENTIAL GAME: THE RICCATI EQUATION APPROACH
作者:Yu, Zhiyong
作者机构:[Yu, Z] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者:Yu, Zhiyong
通讯作者地址:[Yu, ZY]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:SIAM Journal on Control and Optimization
出版年:2015
卷:53
期:4
页码:2141-2167
DOI:10.1137/130947465
关键词:forward-backward stochastic differential equation;Riccati equation;linear-quadratic problem;stochastic differential game;stochastic optimal control
摘要:In this paper, we study a two-person zero-sum linear-quadratic stochastic differential game problem. From a new viewpoint, we construct an optimal feedback control-strategy pair for the game in a closed-loop form based on the solution of a Riccati equation. A key part of our analysis involves proving the global solvability of this Riccati equation, which is interesting in its own right. Moreover, we demonstrate an indefinite phenomenon arising from the linear-quadratic game.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84940650184&doi=10.1137%2f130947465&partnerID=40&md5=1cf2a644807a2e998bda094b0266a9fd
TOP